# SDR FDEA200805011723

- Difficulty date: May 1, 2008
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N568FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47827
- Aircraft time: 70,379 hours, 22,868 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 350082
- Part serial: B498
- Condition: Failed
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FL 370 LEVEL 1 AIR SYS 2 FAIL.  AIR SYS AUTO CONTROLLER SHUTDOWN NR 2 AIR SYSTEM 2 MINUTES LATER.  LEVEL 3 AIR SYS FAIL FOLLOWED QRH.  LAND AT NEAREST  SUITABLE EVENTUALLY 10 MINUTES LATER APPROX AIR SYS 2 INDICATED NORMAL.  SYSTEM DECAY CHECK PER MD10 AMM 36-00-01-5 AND ALL PARAMETERS WERE WITHIN LIMITS.  CHECKED NR 2 PACK  BAY, FWD, CTR AND CAC COMPTS FOR LEAKS AND NONE FOUND.  REMOVED AND REPLACED MANIFOLD FAILURE DETECTION CONTROLLER AS PRECAUTIONARY PER MD10 AMM 36-23-01-4 AND SYSTEM  CHECKS GOOD.  RAN NR 2 ENG AT IDLE AND OP`S CHECK THE NR 2 PNEUMATIC SYSTEM AND NO DEFECTS NOTED PER MD10 FDX JRH.  OK TO CONTINUE.
